# SDR ARWA981015

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1138
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFTER BODY FAIRING ABOVE LT UPPER HORIZ STAB AIRGATE FAIRING.  CORROSION REMOVED, BLEND OUT ACCOMPLISHED PER BWIA BW-L15-53-A/4505, AREA TREATED IAW SRM 51-21-01/02, AREA PRIMED AND PAINTED.  CONCESSION 113/98 W/O 24000 CCF 3156 L/P 10465.  8110-3 ISSUED.  LISTED ON FAA 337.
